# SDR USAA2012010900043

- Difficulty date: January 6, 2012
- Submitted: January 10, 2012
- Operation: Air carrier
- Aircraft: N508AY
- Make and model: Airbus A321-231
- Aircraft serial: 3740
- Aircraft time: 12,043 hours, 3,804 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: ACREM1A
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD MEGAPHONE VOLUME KNOB MISSING.  REMOVED AND REPLACED FORWARD MEGAPHONE.
